|Thin Skin and HIV
Jul 22, 2005
I have been HIV+ for 15 years. My skin has become very thin. It tears and bleeds very easily, many times bleeding under the skin. I know it could be due to many other things besides my HIV. My question is what can I do to make my skin get thicker again. I look like I have been in a war all the time and am very tired of it. HELP!
Response from Dr. Henry
That is a tough question and issue without an easy answer. Some HIV drugs (Crixivan comes to mind) and HIV itself can thin the skin (aging can also contribute). Whether any vitamin supplements could help us unclear but often that is tried. I would often get advise from a dermatologist and also evaluate whether you have any bleeding problems or whether you are taking drugs that make it easier to bleed under the skin (such as asirin or ibuprofen). KH
Kaletra and diabetes
treatment for ascites
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- What Are Std Symptoms On Tongue?
- Can You Get HIV From A Dog Licking Your Vagina?
- Getting Hep C From A Scratch
- HIV Risk Unprotected Vaginal Sex For A Few Seconds
- How Much Risk Does Protected Vaginal Sex Carries?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.